# SDR FDEA202110082601

- Difficulty date: October 8, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 76,512 hours, 22,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - MAINFRAME - STATION 1640 FUSELAGE FRAME WEB OPEN HOLE HFEC   INSPECTION FOUND INBD 2EA HOLES WITH CRACK SIGNAL, AT STGR14RH COMPLIED WITH FEDEX EA: F-5310-T0364784 PT1, EA TITLE: FUSELAGE - MAINFRAME - CRACK   INDICATIONS AT RH STA 1640 FUSELAGE FRAME WEB INBOARD HOLES AT S-14R. REPAIRED   FUSELAGE - MAINFRAME - STATION 1640 FUSELAGE FRAME WEB INBOARD 2EA CRACKED   HOLES, AT STGR14RH. THIS REPAIR IS CATGORY B REPAIR. FOLLOW-UP INSPECTION AND   INTERVAL PER FEDEX EA: F-5310-T0364784. MAJOR REPAIR IAW FEDEX GMM6-2-100
